MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INTSCR 7X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INTSCR 7X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231800
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the affiliate in (b)(6).That during an anterior cruciate ligament reconstruction procedure on (b)(6) 2022, it was observed that the milagro intscr 7x23mm device remained adhered to the screwdriver.During in-house engineering evaluation, it was determined that the device had marks of use and little spots of biological matter.Another like device was used to complete the procedure with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device was received and evaluated.Upon visual inspection it could be observed that the screw has marks of use and little spots of biological matter were found.The inserter hexagonal hole is having no structural anomalies.The screw was inserted on a milagro advance inserter tip, the screw did not jam on the inserter.A manufacturing record evaluation was performed for the finished device 4l70087 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection and test result, this complaint cannot be confirmed.The possible root cause can be attributed to procedural variables, such handling of the device or product interaction during procedure; the driver used on this procedure may was not the adequate, as per ifu 107946; it is mandatory to completely seat the milagro interference screw onto the correct driver for proper implant delivery.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key13685631
Report Number1221934-2022-00761
Device Sequence Number19309203
Product Code MAI
UDI-Device Identifier10886705010684
UDI-Public10886705010684
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number231800
Device Catalogue Number231800
Device Lot Number4L70087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2022
Initial Report FDA Received Date03/07/2022
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale